| Catalog Number |
AM-MS-060MF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the dislocation was not related to the design, and/or manufacture of device.
Event or Problem Description
It was reported by an onkos sales representative, that a 79-year-old female patient with an eleos distal femur replacement underwent revision surgery on (b)(6) 2026 due to dislocation of midsection from distal femur body.This report captures eleos male-female midsection.This event will be reported as a serious injury due to the revision procedure.